# SDR AALA20100226DFW03

- Difficulty date: February 26, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- Aircraft time: 55,214 hours, 19,157 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

DFW - CAPTAIN REPORTED UNABLE TO CONTROL CABIN PRESSURIZATION DURING FLIGHT. ALL CABIN 02 MASKS DEPLOYED SUCCESSFULLY.  EMERGENCY DECLARED LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH AUTO CABIN CONTROLLERS. SYSTEM, GROUND CHECK NORMAL OPERATION.
